On a generalization of circle conchoid
O zobecnění kruhové konchoidy release_updjypvnkvg3jlfkxzh4nihqva

by Jan Vyšín

Published in Časopis pro pěstování mathematiky a fysiky by Institute of Mathematics, Czech Academy of Sciences.

1940   Volume 069, p110-117

Archived Files and Locations

application/pdf  1.2 MB
file_4eye4hjpnneyxl6rpgcn3c4qkq
web.archive.org (webarchive)
dml.cz (publisher)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1940
Language   cs ?
Container Metadata
Open Access Publication
Not in DOAJ
Not in Keepers Registry
ISSN-L:  1802-114X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: d788b1b0-6253-4222-bd3d-aba76dfdd308
API URL: JSON